Possible side effects of taking multivitamins on an empty stomach

Gastrointestinal Discomfort: Multivitamins on an empty stomach often lead to discomfort: nausea, cramps, upset stomach.

Heartburn and Acid Reflux :  Vitamin C, being acidic, may worsen heartburn when taken on an empty stomach, particularly for those prone to acid issues. 

Headache and Dizziness:  B-complex vitamins, taken without food, may cause headaches or dizziness, especially in excess, for some individuals. 

Iron Toxicity:  High iron in multivitamins on empty stomach raises toxicity risk. Symptoms: nausea, abdominal pain, liver, heart issues. 

Allergic Reactions:  Empty stomach intake of multivitamins may heighten allergic responses in some due to specific vitamin or mineral allergies. 

Hypoglycaemia:  Empty stomach multivitamin use may lower blood sugar, critical for diabetics or those at risk. B-complex vitamins can affect glucose metabolism.